Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 53, NWS Cleveland, OH

June 12, 2015Mahoning County, Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 12, 2015, 4:40 PM EDT for Mahoning County, Trumbull County, Ohio. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 4:40 PM EDT (20:40 UTC)
Expired
Jun 12, 2015, 5:30 PM EDT
In force
50 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mahoning County, OH, Trumbull County, OH

The radar

The Pittsburgh radar (KPBZ), 78 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:54 PM EDTTSTM WND DMG2 S Youngstown, OHLARGE BRANCH DOWN IN SOUTH YOUNGSTOWN
Jun 12, 4:54 PM EDTTSTM WND DMGBoardman, OHONE TREE DOWN IN BOARDMAN TOWNSHIP
Jun 12, 4:54 PM EDTNON-TSTM WND DMG2 S Youngstown, OHLARGE BRANCH DOWN IN SOUTH YOUNGSTOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WUUS51 KCLE 122040
SVRCLE
OHC099-155-122130-
/O.NEW.KCLE.SV.W.0053.150612T2040Z-150612T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
440 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TRUMBULL COUNTY IN NORTHEASTERN OHIO...
  MAHONING COUNTY IN NORTHEASTERN OHIO...

* UNTIL 530 PM EDT

* AT 440 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANFIELD...
  OR 8 MILES WEST OF YOUNGSTOWN...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  YOUNGSTOWN...WARREN...SALEM...COLUMBIANA...BOARDMAN...NILES...
  CAMPBELL...HUBBARD...CANFIELD...SEBRING...LORDSTOWN...HILLTOP...
  VIENNA CENTER...MAPLEWOOD PARK...AUSTINTOWN...STRUTHERS...GIRARD...
  VIENNA...MCDONALD AND POLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4099 8109 4099 8100 4113 8100 4113 8094
      4115 8094 4135 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4090 8108
TIME...MOT...LOC 2040Z 266DEG 46KT 4108 8081 

HAIL...<.75IN
WIND...60MPH
 
$$

LAPLANTE
2 follow-up statements
851 
WWUS51 KCLE 122108
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
508 PM EDT FRI JUN 12 2015

OHC099-155-122130-
/O.CON.KCLE.SV.W.0053.000000T0000Z-150612T2130Z/
TRUMBULL OH-MAHONING OH-
508 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN TRUMBULL AND EASTERN MAHONING COUNTIES...

AT 508 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMPBELL...OR
7 MILES SOUTHEAST OF YOUNGSTOWN...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...SALEM...COLUMBIANA...BOARDMAN...CAMPBELL...HUBBARD...
CANFIELD...MAPLEWOOD PARK...AUSTINTOWN...STRUTHERS...POLAND...NEW
MIDDLETOWN...LOWELLVILLE...GREENFORD...WEST HILL AND BROOKFIELD
CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4096 8091 4124 8052 4090 8052 4090 8082
      4093 8083 4093 8089
TIME...MOT...LOC 2108Z 269DEG 41KT 4100 8057 

HAIL...<.75IN
WIND...60MPH
 
$$

KO
900 
WWUS51 KCLE 122122
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
522 PM EDT FRI JUN 12 2015

OHC099-155-122132-
/O.EXP.KCLE.SV.W.0053.000000T0000Z-150612T2130Z/
TRUMBULL OH-MAHONING OH-
522 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRUMBULL AND
EASTERN MAHONING COUNTIES WILL EXPIRE AT 530 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN OHIO.

LAT...LON 4096 8091 4124 8052 4090 8052 4090 8082
      4093 8083 4093 8089
TIME...MOT...LOC 2119Z 266DEG 46KT 4100 8057 

$$

KO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:39 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 12, 1:39 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
139 PM EDT FRI JUN 12 2015

.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS THE LOWER GREAT LAKES THIS
EVENING DRAGGING A COLD FRONT ACROSS THE FORECAST AREA.  THE FRONT WILL
STALL ACROSS CENTRAL OHIO SATURDAY...THEN LIFT NORTH AS A WARM FRONT
SUNDAY AHEAD OF ANOTHER LOW PRESSURE SYSTEM THAT WILL TRACK ACROSS THE
GREAT LAKES MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE THREAT OF SEVERE WEATHER REMAINS A CONCERN FOR TODAY. VISIBLE
SATELLITE SHOWS MOSTLY SUNNY SKIES THIS MORNING ACROSS THE AREA
AHEAD OF LOW PRESSURE EXTENDING FROM SE MICHIGAN TO WESTERN
ILLINOIS. TEMPERATURES ARE CLIMBING RAPIDLY THIS MORNING WITH MOST
LOCATIONS ALREADY IN THE LOW 80S AS OF 10AM. ALTHOUGH DEWPOINTS
MAY DROP A COUPLE DEGREES(MAINLY EAST) AS MIXING INCREASES THIS
AFTERNOON...THEY WILL RECOVER FROM WEST TO EAST AS THE FRONT
APPROACHES. TEMPERATURES IN THE UPPER 80S WITH DEWPOINTS IN THE
UPPER 60 SHOULD RESULT IN A FAVORABLE ENVIRONMENT FOR SEVERE
WEATHER WITH ML CAPES NEAR 2000 J/KG.

WE ARE WATCHING AN AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO
WESTERN INDIANA THIS MORNING. THIS CLUSTER IS THE REMNANTS OF
CONVECTION THAT WAS ONGOING LAST EVENING ACROSS IOWA AND MISSOURI
AND APPEARS TO HAVE SOME MCV CHARACTERISTICS. CU FIELD IS
THICKENING OUT AHEAD OF THIS FEATURE AND WILL NOT BE SURPRISED TO
SEE SOME CELLS START TO DEVELOP OUT AHEAD OF MAIN AREA OF SHOWERS
AND STORMS. THIS WILL LIKELY BE THE TRIGGER FOR TODAY'S ACTIVITY
OUT AHEAD OF THE ACTUAL COLD FRONT. SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO EXPAND AND INTENSIFY AS THIS FEATURE MOVES INTO
WESTERN OHIO BY 1 PM. UPDATED FORECAST TO REFLECT EXPECTED TIMING
AND ADDED SEVERE WEATHER WORDING. MOST LIKELY TIME FRAME FOR
SEVERE WEATHER TODAY WILL BE FROM 1 PM TO 7 PM...BUT COULD EXTEND
LATER INTO THE EVENING.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
TRAILING COLD FRONT WILL PUSH SOUTH OF THE FORECAST AREA OVERNIGHT
BUT MODELS STILL HAVING A HARD TIME DISCERNING WHERE THE FRONTAL
BOUNDARY WILL LIKELY STALL.   LITTLE CHANGE FOR SHORT TERM TRENDS.
MODELS LIFT FRONT NORTH AS A WARM FRONT SUNDAY AHEAD OF ANOTHER
APPROACHING LOW PRESSURE SYSTEM.  FOR NOW WILL JUST CONTINUE WITH
CHANCE POPS WITH THE WARM FRONT ON SUNDAY.  MODELS CONTINUE TO TRACK
NEXT LOW PRESSURE SYSTEM ACROSS THE GREAT LAKES ON MONDAY.  BUMPED
POPS TO LIKELY AS MODELS HAVE BEEN CONSISTENT WITH THIS SYSTEM LAST
2 DAYS.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE LONG TERM BEGINS TUESDAY  WITH A COLD FRONT POISED
TO DROP ACROSS THE AREA.  WOULD EXPECT IF TIMING REMAINS THE SAME
THAT THE HIGHEST PRECIP CHANCES WOULD COME THE FIRST HALF OF THE DAY
WITH DRYING THROUGH THE AFTERNOON AS THE HIGH TO THE NORTH BUILD
INTO THE AREA. DEPENDING ON HOW FAR SOUTH THE FRONT GETS...TUESDAY
NIGHT SHOULD BE DRY AS THE HIGH MOVES EAST ACROSS THE CENTRAL LAKES.
 THE ECMWF DOES SHOW MOISTURE RETURNING HOWEVER QUICKER THAN THE GFS
SO FOR NOW WILL CONTINUE WITH A SLIGHT CHANCE MOST AREAS TUESDAY
NIGHT WITH A CHANCE FAR SOUTH. WEDNESDAY HOWEVER BOTH MODELS BRING
DEEP MOISTURE BACK TO THE AREA SO WILL NEED TO BRING CHANCE POPS
BACK.  THURSDAY MODELS SHOW THE FRONT STALLED ACROSS CENTRAL OHIO
WITH MOISTURE CONTINUING ACROSS THE AREA SO AGAIN...WILL KEEP CHANCE
POPS IN PLACE TO ROUND OUT THE UNSETTLED LONG TERM. HIGHS UPPER 70S
TO LOWER 80S.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
WARM FRONT BETWEEN ERIE AND DUNKIRK. LOW PRESSURE ACROSS NRN IL
WILL MOVE EASTWARD ALONG THIS FRONT THIS EVENING AND PUSH THE
FRONT BACK SOUTH ACROSS NRN OHIO WHERE IT WILL STALL AND RESIDE
FOR THE NEXT COUPLE OF DAYS. THUNDERSTORMS...SOME SEVERE WITH
GUSTS IN EXCESS OF 50 KNOTS POSSIBLE. HEAVY RAIN WILL BRIEFLY
BRING VSBYS DOWN UNDER 2 MILES. TIMING WILL BE FROM 18Z THROUGH
PRIMARILY 00Z. SHOWERS AND SOME THUNDER STILL POSSIBLE AFTER 00Z
WITH FRONT IN THE VICINITY. HAVE FOCUSED TAFS ON THE MORE INTENSE
ACTIVITY FOR NOW. WILL AMEND AS DETAILS BECOME CLEARER. OTHERWISE
TREND WILL BE FOR LOWER CEILINGS AS THE FRONT SINKS
SOUTHWARD...WITH WIDESPREAD MVFR AND EVEN IFR LIKELY. CONDITIONS
WILL SLOWLY IMPROVE SATURDAY MORNING.

OUTLOOK...AREAS OF NON-VFR SATURDAY THRU WED WITH SCT SHRA/TSRA.

&&

.MARINE...
THE NEXT 5 DAYS WILL BE A BUSY PERIOD FOR FRONT CROSSINGS
ON THE LAKE HOWEVER WINDS WILL REMAIN LIGHT WITH NO SMALL CRAFT
HEADLINES EXPECTED THROUGH THE PERIOD.  FOR TODAY...A WARM FRONT
WILL LIFT NORTH OF THE LAKE AS LOW PRESSURE APPROACHES FROM THE
WEST. THE LOW WILL PASS JUST NORTH OF THE LAKE DURING THE AFTERNOON.
 THIS EVENING A COLD FRONT TRAILING THE LOW WILL DROP SOUTHEAST
ACROSS THE LAKE. THAT FRONT WILL STALL ACROSS CENTRAL OHIO SUNDAY
BEFORE LIFTING NORTH SUNDAY NIGHT OR EARLY MONDAY. ANOTHER COLD
FRONT WILL DROP ACROSS THE LAKE TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB/KEC
SHORT TERM...DJB
LONG TERM...TK
AVIATION...OUDEMAN
MARINE...TK
Hazardous weather outlook, Jun 12, 1:51 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
151 PM EDT FRI JUN 12 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
151 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE
INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS
EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE
HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A VERY MOIST AIRMASS WILL SET UP OVER THE REGION ON SUNDAY AND
MONDAY. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED AND COULD
LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142>149-162>169-131800-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
151 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE
INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS
EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE
HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-131800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
151 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE
INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS
EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE
HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 12, 2:34 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
234 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     TIFFIN                  41.12N 83.18W
06/12/2015                   SENECA             OH   PUBLIC

            LARGE TREE BRANCH FELL ON TO A CAR WITH A PERSON TRAPPED
            IN THE CAR.

&&

THOMPSON
Local storm report, Jun 12, 3:34 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     UPPER SANDUSKY          40.83N 83.28W
06/12/2015                   WYANDOT            OH   LAW ENFORCEMENT

            2 UTILITY POLES DOWN

&&

JAM
Local storm report, Jun 12, 3:54 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     ERIE                    42.13N 80.09W
06/12/2015                   ERIE               PA   TRAINED SPOTTER

            TREES DOWN ACROSS CITY OF ERIE. MINOR URBAN
            STREET FLOODING.

&&

JAM
Local storm report, Jun 12, 4:11 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
411 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     1 W AKRON               41.08N 81.54W
06/12/2015  E65 MPH          SUMMIT             OH   TRAINED SPOTTER

            POWER OUTAGES REPORTED.

&&

JAM
Local storm report, Jun 12, 4:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
430 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     NORTH CANTON            40.87N 81.40W
06/12/2015                   STARK              OH   TRAINED SPOTTER

            MULTIPLE LARGE LIMBS DOWN.

&&

JAM
Local storm report, Jun 12, 4:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
440 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     5 NW BENTON RIDGE       41.06N 83.86W
06/12/2015                   HANCOCK            OH   PUBLIC

            DOWNED TREE NEAR US 224 AND TWP HWY 116
            BLOCKING LANE.

&&

JAM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:31 PM EDTSpecial Marine WarningCLE119 min
Jun 12, 1:38 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood52 min
Jun 12, 1:49 PM EDTSevere Thunderstorm WarningCLEHancock26 min
Jun 12, 2:02 PM EDTSpecial Marine WarningCLE28 min
Jun 12, 2:18 PM EDTSpecial Marine WarningCLE117 min
Jun 12, 2:18 PM EDTSevere Thunderstorm WarningCLEHancock, Wyandot27 min
Jun 12, 2:25 PM EDTSevere Thunderstorm WarningCLESeneca35 min
Jun 12, 2:38 PM EDTSevere Thunderstorm WarningCLEErie, Huron39 min
Jun 12, 3:15 PM EDTSevere Thunderstorm WarningCLELorain23 min
Jun 12, 3:57 PM EDTSevere Thunderstorm WarningCLEPortage, Summit48 min
Jun 12, 4:27 PM EDTSevere Thunderstorm WarningCLEStark33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.